New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angelwings
Regular Member


Date Joined Nov 2006
Total Posts : 46
   Posted 6/21/2007 7:23 AM (GMT -6)   
Anyone here dealing with anxiety able to deal with it with benzos alone?  I can't.  I'm feeling really nervous cause I have another drs appt today.  I've been on cymbalta for the past year and don't think it helps at all.  I've also been on klonopin at night.  My anxiety has been under control for the past year and a half and then a couple weeks ago it came back.  I started to see this new doc and he has me taking klonopin two times a day.  This is getting rid of all the anxiety.  It takes some of the edge off but it makes me sleepy.  I don't want him to tell me to take more.  Can it be the darn cymbalta.  I've been on paxil, lexapro, effexor, and wellbutrin.  Paxil was the only help but it caused major weight gain which caused major depression.  What now?  Do you think if i switch from cymbalta to something else I'll be back to normal.  I hate this so much.  I am the type of person who runs from my problems and I can't run and hide from this.  This anxiety is taking its toll on me and I really don't want to live with this constant fear.  I mean 6 years ago when this 1st started I got back to my old self.  I even went on a cruise.  I used to be afraid to leave my house and I went on a cruise.  I can't imagine doing that right now.  How do I get back to that girl?

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/21/2007 7:27 AM (GMT -6)   
HI there
YES i do find that just benzo's work for me and there are others here that are on them as well if you can ask your doc to add a different  benzo to your cymbalta it might help
Just my opinion
Others have not c/o too much about tiredness with other benxos
I hope someone will come along and give you more info
Stay with us hun

Be well

LYN


    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
Take my Hand ...I will WALK with you
 
When the GOING gets TOUGH..The TOUGH get GOING 
 
 God Bless All
 
LYN    
                                  


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/21/2007 7:49 AM (GMT -6)   

Good Morning,

I take cymbalta.....................I take 60 mg 2 X per day.  My Pdoc said the literature on cymbalta is coming back indicating the original 60 mg max dose was found to be under dosing.

I also take Trazadone 150 mg for sleep and am weaning off the benzo, that is just my mix.

What works for me may not work for someone else, so please do see your physician to gain for a new perspective on your meds.

Stay with us................and keep posting.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 6/21/2007 3:55 PM (GMT -6)   

it helps to gradually up the antidepressant doses as often a higher dose will work

benzos help too but the dose must be got right

you also need to learn CBT, that is new ways of calming and relaxing yourself

antidepressants dont cause weight gain or loss, its an old wives tale


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


ChristianWithHope
Regular Member


Date Joined Sep 2006
Total Posts : 119
   Posted 6/21/2007 7:25 PM (GMT -6)   
...of course you've been on medication long enough to know that you should never change your dosage outside of the supervision of a doctor.

Because antidepressants effect the way your mind functions, there certainly can be change in appetite. As my pdoc says "The mind is an incredible thing when it works the way it's supposed to."

I sounds me like you had good results with the Paxil - but maybe you didn't address some of the other dimensions of your emotional health. Medication is just one aspect. A good counselor, self help, etc combined with the right antidepressant (and the right dosage!) to allow your brain to function the way it's supposed to is a recipe for improvement. Don't give up...things can get better!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 3:45 PM (GMT -6)
There are a total of 2,694,289 posts in 297,454 threads.
View Active Threads


Who's Online
This forum has 152132 registered members. Please welcome our newest member, cleancolon.
437 Guest(s), 19 Registered Member(s) are currently online.  Details
BnotAfraid, 81GyGuy, lucynethel (OR Just Mike), suzy-q, Michael_T, Serenity Now, Girlie, rocckyd, ceecee600, Paxton, Globetrotter, Canaveral, Traveler, beatUC, njfillet, Broncofan18, evianangel, UCmas, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer